# SDR QXEA9500096

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820PH
- Make and model: Dhav DHC8102
- Aircraft serial: 63
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe Tie
- Condition: Missing
- Location: Pilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFT CABIN PBE SECURITY TIE IS MISSING.  INSTALLED A SERVICEABLE TIE AS NEEDED, NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
